Vitamins & Supplements Community
polynerve 500
About This Community:

Vitamins are substances that your body needs to grow and develop normally; if you have low levels of certain vitamins, you may develop a deficiency disease. Supplements can also be important to provide your body with extra nutrients depending on the activities you do. Discuss topics including vitamin deficiency, food to counter vitamin deficiency, sufficient vitamin levels, and supplements.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

polynerve 500

The doctor gve my son polynerve 500  as he is experiencing voluntary jaw movement and one time
tromors on bicept, Now he is taking that vitamin he feels that his veins were stretching.
Why is that?
Avatar_f_tn
Magnesium deficiency causes involuntary muscle movements, twitches, tremors, tics, Please Go to You tube and search Magnesium deficiency.
It will lead you then to so many other links. Its safe to take supplements as it could even help other issues you're not even aware of.
I take Mg Glycinate as per instructions on the bottle. Its intestinal friendly. It will not cause diarrhea unlike Mg Oxide. Hope this will help you.
?? Stretching veins ? Have no idea about this.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Vitamins & Supplements Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1806721_tn?1388096157
Blank
Annie_777
El Macero, CA
Avatar_m_tn
Blank
deksman2
Croatia